# SDR ASOA201100489

- Difficulty date: March 14, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 13,192 hours, 11,908 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 WEB CRACKED OTBD OF RBL 9 APPROX .250",  FLOORBEAM CLIPS INBD OF LBL 9 & RBL 9 ARE CRACKED AND J-ANGLE OTBD OF LBL 9 CRACKED.  OPS CHECK GOOD IAW AMM 27-11-00-710-801.  FOUND TO BE SATISFACTORY. (CLOSED)
